| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported a 5fr tl powerpicc provena inserted in the right upper arm basilic vein on (b)(6) 2023 was found to be kinked on (b)(6) 2023 near the insertion site.On (b)(6) , two lumens were sluggish to flush with no blood return so tpa was instilled.On (b)(6), lumens were again sluggish to flush without blood return so an x-ray of the right upper extremity was taken and showed a catheter kink near the insertion site.Picc dwell time was 41 days.Customer states this was user error.Dressing was changed and hub repositioned to have more gradual turn.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.